Articles with primary mathematical subject classification: 14G35

Affine Grassmannians and the geometric Satake in mixed characteristic

Pages 403-492 by Xinwen Zhu | From volume 185-2

Subvarieties of Shimura varieties

Pages 621-645 by Bas Edixhoven, Andrei Yafaev | From volume 157-2

On torsion in the cohomology of locally symmetric varieties

Pages 945-1066 by Peter Scholze | From volume 182-3

Ax-Schanuel for Shimura varieties

Pages 945-978 by Ngaiming Mok, Jonathan Pila, Jacob Tsimerman | From volume 189-3